# SDR IPXA2018092134219

- Difficulty date: September 18, 2018
- Submitted: September 21, 2018
- Operation: Air carrier
- Aircraft: N145UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0828
- Aircraft time: 18,258 hours, 11,425 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: A5341076522000
- Condition: Cracked
- Location: Frame 54
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FWD BULKHEAD UPPER PANEL SUPPORT CRACKED AT FRAME 54,  LBL 36.  REMOVED AND REPLACED THE SUPPORT BRACKET IAW SRM 51-40-21.
